Record number :
1530395
Title of article :
Catalan-like Numbers and Determinants
Author/Authors :
Aigner، نويسنده , , Martin، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
19
From page :
33
To page :
51
Abstract :
A class of numbers, called Catalan-like numbers, are introduced which unify many well-known counting coefficients, such as the Catalan numbers, the Motzkin numbers, the middle binomial coefficients, the hexagonal numbers, and many more. Generating functions, recursions and determinants of Hankel matrices are computed, and some interpretations are given as to what these numbers count.
Journal title :
Journal of Combinatorial Theory Series A
Serial Year :
1999
Link To Document :
بازگشت